# SDR R61A2020010310006

- Difficulty date: January 1, 2020
- Submitted: January 3, 2020
- Operation: Air carrier
- Aircraft: N435YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000423
- Aircraft time: 14,304 hours, 9,650 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Fwd Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD GALLEY EMERGENCY PHOTOLUMINESCENT STRIP FADED. R&R FWD GALLEY EMERGENCY PHOTOLUMINESCENT STRIP, OPS CHECK GOOD IAW AMM 33-50-21.
